# SDR 03FDEA01739

- Difficulty date: October 15, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727-200
- Aircraft serial: 21531
- Aircraft time: 37,303 hours, 23,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01(2)  ON EXTERNAL SKIN BS 1054 AT STR 28L.  COMING    CUT OUT & REMOVED DAMAGED SKIN B/S 1054.  FABRICATED & INSTALLED REPAIR IAW SRM 53-  30-3    FIG 3.  (STR 28L).
